Iterative-interpolation algorithms for $L_{2}$ model reduction
Control and Cybernetics, Tome 38 (2009) no. 2, pp. 543-554
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_2_a11,
author = {Krajewski, Wies{\l}aw and Viaro, Umberto},
title = {Iterative-interpolation algorithms for $L_{2}$ model reduction},
journal = {Control and Cybernetics},
pages = {543--554},
year = {2009},
volume = {38},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_2_a11/}
}
Krajewski, Wiesław; Viaro, Umberto. Iterative-interpolation algorithms for $L_{2}$ model reduction. Control and Cybernetics, Tome 38 (2009) no. 2, pp. 543-554. http://geodesic.mathdoc.fr/item/CC_2009_38_2_a11/